MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC. ECOLAB/ MICROTEK; INTERAOPERATIVE PROBE COVER

ECOLAB/MICROTEK MEDICAL INC. ECOLAB/ MICROTEK; INTERAOPERATIVE PROBE COVER
Model Number PC3787
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the probe broke through the probe cover during surgery.No patient infection, injury, or complications were reported.
 
Additional Manufacturer Narrative
Provided lot number in section d4.Previously, the part number was entered instead of the lot number, in error.
 
Event or Problem Description

Brand Name
ECOLAB/ MICROTEK
Common Device Name
INTERAOPERATIVE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC.
1 ecolab pl
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA, S.A.
las americas free zone park
autopista las americas
santo domingo, santo domingo 11606
DR   11606
Manufacturer Contact
emily scott
1 ecolab pl
st. paul, MN 55102
MDR Report Key16158548
Report Number3012811961-2023-00002
Device Sequence Number7470058
Product Code PUI
UDI-Device Identifier50748426046367
UDI-Public50748426046367
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/01/2024
Device Model NumberPC3787
Device Catalogue NumberN/A
Device Lot NumberD221489
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown